MathSciNet Relay Station
MathSciNet bibliographic data
MR1390691 (97d:58193) 58G18 (14H20 58G05 58G11 58G25)
Brüning, Jochen; Lesch, Matthias On the spectral geometry of algebraic curves. J. Reine Angew. Math. 474 (1996), 25–66.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement